Cumulative dose: 72 mg/kg
Changed side effects since last post: Heel pain, persistent blackheads, two small pimples
Persistent side effects: Sweaty nose, dry lips, flaking skin on face
The heel pain has been around for several weeks. It's definitely my heel or lower Achilles tendon--not plantar fasciitis. Very strange. It's uncomfortable but doesn't interfere with activities. That said, I stopped running and taking long walks because I was afraid I might be aggravating it. I don't think that helped. I notice it most when I've been sitting for a while and then put weight on my feet.
Had my first pimples since starting isotretinoin, too--one near my hairline on my face and the other on my shoulder/back.
The dermatologist I saw two weeks ago said I looked vaguely oily and increased my dosage to 1.2 mg/kg/day. I haven't noticed much of a change, which is disappointing, though the side effects are nil (though they transiently worsened the first two days at the new dose). I still have light blackheads on my nose and cheeks!
I missed inputting my last labs. The following are fresh numbers after two weeks at the new dose:
Lab values (3/5/12)